# SDR GUUA95221072410A

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 28,748 hours, 33,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RTV SEALANT SMELL COMING FROM CAPTAINS OVERHEAD VENT, VARYING INTENSITY THROUGHTOUT THE FLIGHT.  FOUND HYD OVERFILL LINE NOT THROUGH WING PANEL ALOWING HYD FLUID BUILD UP IN ACM AREA, CLEANED ACM AREA AND REINSTALLED HYD OVERFILL LINE PROPERLY. INSPECTED OVERHEAD PANEL AND BEHIND INSTRUMENT PANEL NO DEFECTS FOUND. PERFORMED GROUND RUN UPS NO DEFECTS NOTED. TEST FLIGHT SATISFACTORY.
